# SDR 2015FA0000266

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: General aviation
- Aircraft: N752AM
- Make and model: Snias AS350B3
- Aircraft serial: 4472
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 350A82114920
- Part serial: NSN
- Condition: Unserviceable
- Location: Flir System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLIR DOWN POST INSPECTION IT WAS FOUND THAT THERE WAS CORROSION ON THE FLIR UPPER AND LOWER MOUNTS.  ORDERED REPLACEMENT MOUNTS.  REPLACEMENT MOUNTS ARRIVED MINUS THE CADMIUM PLATING.  AFTER SOME DISCUSSION WITH AIRBUS ENGINEERING THE CADMIUM PLATING IS REQUIRED SO THEN AN INVESTIGATION WAS LAUNCHED.
